2018
Том 70
№ 6

All Issues

Pritula N. N.

Articles: 7
Brief Communications (English)

Differential-geometric structure and the Lax – Sato integrability of a class of dispersionless heavenly type equations

Hentosh О. Ye., Prikarpatskii Ya. A., Pritula N. N.

↓ Abstract

Ukr. Mat. Zh. - 2018. - 70, № 2. - pp. 293-297

This short communication is devoted to the study of differential-geometric structure and the Lax – Sato integrability of the reduced Shabat-type, Hirota, and Kupershmidt heavenly equations.

Chronicles (Ukrainian)

The fifteenth scientific session of mathematical commission of the Shevchenko Scientific Society

Pritula N. N., Samoilenko A. M.

Full text (.pdf)

Ukr. Mat. Zh. - 2004. - 56, № 11. - pp. 1584

Article (Ukrainian)

Finite-Dimensional Nonlocal Reductions of the Inverse Korteweg–de Vries Dynamical System

Pritula N. N., Vorobyova O. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2004. - 56, № 2. - pp. 160-168

We study finite-dimensional Moser-type reductions for the inverse nonlinear Korteweg–de Vries dynamical system and the Liouville integrability of these reductions in quadratures.

Article (Ukrainian)

Lie-algebraic structure of integrable nonlinear dynamical systems on extended functional manifolds

Pritula N. N.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1997. - 49, № 11. - pp. 1512–1518

We consider the general Lie-algebraic scheme of construction of integrable nonlinear dynamical systems on extended functional manifolds. We obtain an explicit expression for consistent Poisson structures and write explicitly nonlinear equations generated by the spectrum of a periodic problem for an operator of Lax-type representation.

Article (Ukrainian)

The complete integrability analysis of the inverse Korteweg-de Vries equation

Pritula N. N., Samoilenko V. G., Suyarov U. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 9. - pp. 1239–1248

Article (Ukrainian)

Analysis of integrability of the generalized Kadomtsev-Petviashvili type model

Pritula N. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 6. - pp. 800–806

Article (Ukrainian)

Quantum lie algebra of currents ? The universal algebraic structure of symmetries of completely integrable dynamical systems

Fil' B. N., Prikarpatskii A. K., Pritula N. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 6. - pp. 764–768